# SDR ASAA0480464

- Difficulty date: May 29, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - AFT SERVICE L-2 DOOR EMERGENCY SLIDE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.  (M)
